# SDR DALA2017091706963

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,152 hours, 18,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR CUT-OUT HAS EDGE DAMAGE ON SKIN AT BS 1937.   REPAIRED IAW DWG 148N3711, AND SRM 51-70-13, PAGE 2, FIGURE 1.
